Adhd and loss of weight

Brenda - posted on 05/09/2011 ( no moms have responded yet )




My 6 year old son takes ritalin for his adhd and has lost alot of weight i am very concerned because you can see his ribs and collar bone and have tried giving him pediasure and he does not like the taste i have even tried to mix it up with milk and nothing. Does anyone have any ideas on how to help him gain weight that have helped with your child?


Constance - posted on 05/09/2011




You could try giving him protein shakes or bars. My daughter eats them in the moning. It balanced out her weight she hasn't lose anymore weight since I stated doing that with her.Or you can try feeding higher calorie foods, not really higher fat but higher in calories. If it is his metabolism running that high then it will atleast matain his weight. If this don't start helping within a week or two take him back to the dr. and discuss changing his meds. I hope eveything works out soon.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms